# SDR SWIA20231215006

- Difficulty date: November 26, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N400SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000732
- Aircraft time: 14,380 hours, 9,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES ON UPPER EXTERIOR SKIN PANEL AFT REAR FUSELAGE BETWEEN FR86-89 L/H AND R/H SIDES OF DORSIL FIN MOUNTING FLANGES    (C-CHECK RO 12/18/2023)   	REMOVED GOUGES ON REAR FUSELAGE EXTERNAL SKIN BETWEEN FRAMES 86-89, STRGS 01L-01R (LH AND RH SIDES OF DORSIL FIN MOUNTING FLANGES BY INSTALLING DOUBLER/TRIPLER AS MARKED.SEE CONTINUATION CARD FOR WORK PERFORMED.  REF ETD2023-170-030234 REV.: B. THIS REPAIR DOES NO EFFECT WEIGHT AND BALANCE
